Hokkaido Mathematical Journal

Spectral relations and unitary mixing in semifinite von Neumann algebras

Fumio HIAI

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 17, Number 1 (1988), 117-137.

Dates
First available in Project Euclid: 11 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381517791

Digital Object Identifier
doi:10.14492/hokmj/1381517791

Mathematical Reviews number (MathSciNet)
MR928470

Zentralblatt MATH identifier
0641.46042

Citation

HIAI, Fumio. Spectral relations and unitary mixing in semifinite von Neumann algebras. Hokkaido Math. J. 17 (1988), no. 1, 117--137. doi:10.14492/hokmj/1381517791. https://projecteuclid.org/euclid.hokmj/1381517791


Export citation